# SDR VNAA2018011499906

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 32,099 hours, 32,148 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603023
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 718, STRINGER 11L.  REMOVED AND INSTALLED A NEW FRAME SECTION IAW SRM 51-42-06 & 51-23-16.
